Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have had stomach disorder for 4 to 6 weeks,

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1692 Questions
Question
I have had stomach disorder for 4 to 6 weeks, extreme diarrhea, lack of appetite and when i eat or drink anything it goes straight thru, went to my Primary Care doctor and he said i have a bacterial infection so he gave my 2 different medicines to take ciprofloxacin hcl 500 mg and metronidazole 500mg started Monday and symptoms are the same ? I have enough medicine for 7 days, should i finish are call doctor back ?
Wed, 7 Feb 2018 in Digestion and Bowels
Follow-up: I have had stomach disorder for 4 to 6 weeks, 1 hour later
So should I quit what I am taking now ?. and how do I handle that with my PCP ?
You did a colonoscopy on me 2 1/2 months ago and said my bowels were not fully cleared and suggested that I have another one several months down the road. Dr Groff is my PCP so how do I handle this, I am on Texan Plus supplemental so cost should not be a problem.
Thank You
 
 
Answered by Dr. Ramesh Kumar 7 hours later
Brief Answer:
follow up

Detailed Answer:
For dealing with your PCP best way is to discuss the answer given by me with your doctor.If he would be convinced he would give you a prescription ither wuse you ask him hus opinion if he is not convinced.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor